A cone programming approach to the bilinear matrix inequality problem and its geometry
Mesbahi, Mehran
Papavassilopoulos, George P.

Data: 1997
Resum: We discuss an approach for solving the Bilinear Matrix Inequality (BMI) based on its connections with certain problems defined over matrix cones. These problems are, among others, the cone generalization of the linear programming (LP) and the linear complementarity problem (LCP) (referred to as the Cone-LP and the Cone-LCP, respectively). Specifically, we show that solving a given BMI is equivalent to examining the solution set of a suitably constructed Cone-LP or Cone-LCP. This approach facilitates our understanding of the geometry of the BMI and opens up new avenues for the development of the computational procedures for its solution. .
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Bilinear matrix inequalities ; Linear complementarity problem over cones ; Linear programming over cones ; Robust control
Publicat a: Mathematical Programming, vol. 77 n. 2 (1997) p. 247-272, ISSN 0025-5610

26 p, 1.3 MB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2023-06-03

   Favorit i Compartir